Homogeneous convex models in the theory of controlled random processes
Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 524-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_3_a1,
author = {I. V. Evstigneev},
title = {Homogeneous convex models in the theory of controlled random processes},
journal = {Doklady Akademii Nauk},
pages = {524--527},
year = {1980},
volume = {253},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a1/}
}
I. V. Evstigneev. Homogeneous convex models in the theory of controlled random processes. Doklady Akademii Nauk, Tome 253 (1980) no. 3, pp. 524-527. http://geodesic.mathdoc.fr/item/DAN_1980_253_3_a1/